# SDR IPXA13178117

- Difficulty date: April 15, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 11,343 hours, 7,012 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: B53774133204
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN CLEVIS ADAPTER IS CORRODED IN THREE PLACES BETWEEN FR 25 TO 27, 10" OTBD OF BS 1959.  REMOVED, FABRICATED AND INSTALLED CLEVIS ADAPTER IAW EO A300-5310-50640-A, PARA 6A.
